# SDR MASA2011051002659

- Difficulty date: May 8, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 20,197 hours, 15,873 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Detached
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER STEP ROD DETACHED.  R2 LOWER STEP ASSY.
